Error of the approximation by interpolation polynomials of small degrees on $n$-simplices
Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 88-99
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_4_a9,
author = {Yu. N. Subbotin},
title = {Error of the approximation by interpolation polynomials of small degrees on $n$-simplices},
journal = {Matemati\v{c}eskie zametki},
pages = {88--99},
year = {1990},
volume = {48},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a9/}
}
Yu. N. Subbotin. Error of the approximation by interpolation polynomials of small degrees on $n$-simplices. Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 88-99. http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a9/